Publications by the researcher in collaboration with Andrei Martínez Finkelshtein (6)


  1. Electrostatic Partners and Zeros of Orthogonal and Multiple Orthogonal Polynomials

    Constructive Approximation, Vol. 58, Núm. 2, pp. 271-342


  1. Phase Transitions and Equilibrium Measures in Random Matrix Models

    Communications in Mathematical Physics, Vol. 333, Núm. 3, pp. 1109-1173


  1. Asymptotics of polynomial solutions of A class of generalized lamé differential equations

    Electronic Transactions on Numerical Analysis, Vol. 19, pp. 18-28

  2. Orthogonality of jacobi polynomials with general parameters

    Electronic Transactions on Numerical Analysis, Vol. 19, pp. 1-17

  3. Riemann-Hilbert analysis for Jacobi polynomials orthogonal on a single contour

    Journal of Approximation Theory, Vol. 134, Núm. 2, pp. 137-170


  1. On asymptotic zero distribution of Laguerre and generalized Bessel polynomials with varying parameters

    Journal of Computational and Applied Mathematics, Vol. 133, Núm. 1-2, pp. 477-487